Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Rathjen, M, Van Der Meeren, J and Weiermann, A (2017) Ordinal notation systems corresponding to Friedman's linearized well-partial-orders with gap-condition. Archive for Mathematical Logic, 56 (5-6). pp. 607-638. ISSN 0933-5846

Frittaion, E, Hendtlass, M, Marcone, A et al. (2 more authors) (2016) Reverse mathematics, well-quasi-orders, and Noetherian spaces. Archive for Mathematical Logic, 55 (3). pp. 431-459. ISSN 0933-5846

This list was generated on Sat Oct 12 18:33:15 2019 BST.